# SDR AALA202502283417

- Difficulty date: February 13, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 43,762 hours, 18,506 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT ELEVATOR TAB CONTROL MECHANISM SPRINGS SUPPORT BUSHINGS. REMOVED AND REPLACED RIGHT HAND ELEVATOR TAB CONTROL MECHANISM FORWARD AND AFT BUSHING. PER B737-NG AMM 27-31-34. PERFORMED SATISFACTORY ELEVATOR AND ELEVATOR TRIM CONTROL SYSTEM. PER B737-NG AMM 27-31-00-710-801, PERFORMED SATISFACTORY ELEVATOR TAB CONTROL SYSTEM, PER B737-NG AMM 27-31-00-700-815 NO DEFECTS NOTED.
